PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 95--99 (1980)
EQUIVALENCE OF BASES IN NON-ARCHIMEDEAN BANACH SPACES
P.K. Jain and N.M. KapoorDepartment of Mathematics, University of Delhi, 110007 Delhi, India and Department of Mathematics, Hans Raj College, University of Delhi, 110007 Delhi, India
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts